Hi, I am an American Board Certified Neurologist with vast experience in diagnosing & treating all types of neurological & other medical/gastroinmtestinal conditions including the concerns of “Side effects to antibiotic and possibility of switching over to another antibiotic” you have mentioned here and I am very glad to help you with your health concerns.
I see that you are diagnosed with appendicitis and receiving antibiotics in the form of levofloxacin & metronidazole
Sorry to see you are having bad side effects to levofloxacin antibiotic
We can certainly switch levofloxacin to an antibiotic from another group – for example you can try Augmentin. It is Amoxicillin preparation in combination with Clavulanic acid
If you are not having any penicillin allergy then you can try Augmentin and it is one of the commonly prescribed antibiotics for appendicitis
If you use only metronidazole then there is no guarantee it will alone cure appendicitis so you may change levofloxacin to Augmentin which is an excellent antibiotic and can be certainly tried in patients with appendicitis and as long as you are not allergic to penicillin you can use Augmentin in place of levofloxacin. And Augmentin can be safely taken together with Metronidazole too.
Please let me know if you have any further questions, and please click a positive rating (preferably 5 Star/Excellent) to credit for the time & effort put by me in answering your health question, and this is the only way I will be credited for my service to you. If you have follow-up or additional questions you can ask them after the rating too.